MathSciNet Relay Station
MathSciNet bibliographic data
MR637403 90D15 (93E05)
Mertens, J.-F.; Neyman, A. Stochastic games. Internat. J. Game Theory 10 (1981), no. 2, 53–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement